# SDR SWAA031926

- Difficulty date: August 27, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 26,242 hours, 22,531 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, (SI 11138-55), LT ELEVATOR TAB FAILED FREEPLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB NR 1 HINGE ATTACH BUSHING/HARDWARE.
